# SDR ENHA202402270001

- Difficulty date: February 27, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N55SR
- Make and model: Beech 200BEECH
- Aircraft serial: BB445
- Aircraft time: 12,950 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 352 S9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPETATIVE INSPECTION FOR AD 2015-01-18, A CRACK WAS NOTED ON RIGHT STRINGER #9 AT STA. 352.  DUE TO THIS DEFECT, EXTERNAL DOUBLERS WERE INSTALLED PER MM 53-10-00.  THIS ACTION TERMINATES THE RE[PETATIVE ACTION OF AD 2005-01-18.
